Doctor insights on:
Wean Wellbutrin Mania
No: Mania, when triggered by an antidepressant, happens by being on it and being at risk for having bipolar disorder. It does not happen from stopping the antidepressant. Some antidepressants can cause withdrawal-related side effects if they are stopped suddenly. However, i'm not aware of any such side effects from wellbutrin (bupropion). ...Read moreSee 2 more doctor answers
Was on wellbutrin. Doc changed to Zoloft and lamictil. Bad mania. Zoloft gone. Added straterra & abilify (aripiprazole). Bad. Stopped. Now want help to wean lamictil
New Psychiatrist: Sounds like you have had a difficult time recently. And that you don't have a good therapeutic relationship with your psychiatrist if you are seeking help in managing your own medications here. Change psychiatrists and find one that you can work with. Your situation seems more complicated than simply how to stop a medication. ...Read more
Can someone not have any affective disorder, and being treated with antidepressants(prozac, wellbutrin, (bupropion) effexor) and have mania/hypomania ?
It's been documented: Antidepressants are categorized as either ssri's, or snri's (at least the ones you listed). There have been documented cases of patients taking snri's and experiencing manic and hypo manic symptoms. These drugs are prescribed "off label" for a multitude of uses. If you are experiencing any unusual symptoms (mania, insomnia, etc)i would recommend you speak to your pharmacist and call your pcp asap. ...Read more
Ask Rx doc: It will be best to have your treating physician taper you off. He or she will decide, after discussing with you, if and when it is time to discontinue the medication and how best to do so without a relapse of your symptoms. ...Read more
How can I wean myself from wellbutrin (bupropion) 150xl? Have only been on it for 2 months. I can't sleep and feel jittery.
Over a week or two: There are no hard and fast rules regarding stopping medicines such as wellbutrin (bupropion). There is not a life threatening withdrawal syndrome. You can simply halve the dose, see how you feel for a few days, then halve it again, and so on. Be sure you are in contact with your doctor. ...Read moreSee 1 more doctor answer
None are needed: There are none that are needed. There are absolutely no withdrawal symptoms from wellbutrin (bupropion). Do not come off of that however unless it has been discussed with your psychiatrist or family practitioner. I don't know the details of your psychiatric history so i cannot tell you what your risk of relapse could be. It is not however something to be taken lightly. ...Read more
On wellbutrin (bupropion) 200 mg sr for about 7 months how do I wean off? My hair is falling out...
Although most: Physicians i know tell the patient to just stop the medication - I have my patients taper off by 50 mg every 4 to 5 days. Please do this under medical supervision. Take care. ...Read more